Results 1 to 13 of 13
Like Tree21Likes
  • 8 Post By ghettoboyd
  • 1 Post By ghettoboyd
  • 1 Post By ghettoboyd
  • 1 Post By Newoldschool1
  • 2 Post By ghettoboyd
  • 2 Post By ghettoboyd
  • 3 Post By Hughinn
  • 1 Post By XnavyHMCS
  • 1 Post By jstone
  • 1 Post By bomb_r2

Thread: Need Help Withdrawal Symptoms

  1. #1
    Newoldschool1 is offline New Member
    Join Date
    Nov 2020
    Posts
    10

    Need Help Withdrawal Symptoms

    So hereís a brief background on my dosage. Decided to start a 8 week cycle of Enan at 120mg every 8 days for 8 weeks. Iím 40 5í11Ē 180lbs, figured this would be a good dose to start at and monitor how I feel. Iíve taken Andro and Sus in the past and had great results with no withdrawal symptoms.

    Day 1 1st 120mg injection, first week didnít notice much change as expected.

    Day 8 2nd 120mg injection, by day 11 I had great energy and workouts were very productive sleep was ok for the most part, no issues.

    Day 12 and it hits me like a ton of bricks, a lot of energy and didnít sleep at all and anxiety was high.

    Day 14 had another episode of no sleep and anxiety, decide here that I donít want to continue with the cycle.

    From there things leveled off over the next couple of weeks and I could tell my energy was dropping as the Enan wore off. Fast forward to day 29 and I started having shortness of breath and some anxiety thought this would be just a minor withdrawal since I only took two injections of 120mg each. Thought nothing of it until day 31 and it hit me hard with depression, anxiety and irritability. Went away over the next day or two and felt good. Then it hit again on day 33 felt like absolute crap all night with anxiety, depression, sweaty palms restlessness, couldnít sleep and was contemplating calling a dr.

    Now Iím to the point that Iím scared, how long will the withdrawals last? I know Enan has a long half life but I figured with only doing two injections at 120mg they wouldnít be this bad or last this long.

    Has anyone else experienced this and what did you do to help the withdrawals subside? Thanks for your help!

  2. #2
    Newoldschool1 is offline New Member
    Join Date
    Nov 2020
    Posts
    10
    Also meant to mention that I have no appetite, skin is itchy at times and I get nauseous. I feel like these withdrawal symptoms are a little much considering no more than I did.

  3. #3
    Join Date
    Apr 2008
    Location
    dont ask for a source thx
    Posts
    9,050
    Blog Entries
    3
    its all in your head bro you took two shots of a hormone naturally found in the body...i could be wrong but it seems like your talking yourself into there being something wrong with you first sign of any abnormality...

  4. #4
    Join Date
    Apr 2008
    Location
    dont ask for a source thx
    Posts
    9,050
    Blog Entries
    3
    enth ester lasts 2 weeks to dissipate so hope that helps...
    Newoldschool1 likes this.

  5. #5
    Join Date
    Apr 2008
    Location
    dont ask for a source thx
    Posts
    9,050
    Blog Entries
    3
    also some blood work would explain a lot...
    Newoldschool1 likes this.

  6. #6
    Newoldschool1 is offline New Member
    Join Date
    Nov 2020
    Posts
    10
    Thanks man, that does help, always good to have reassurance! If I could sleep that would probably help a lot. You’re right some of it is possibly in my head. I’ll just keep taking my Klonopin as needed, just can’t wait for it to be over.
    ghettoboyd likes this.

  7. #7
    Newoldschool1 is offline New Member
    Join Date
    Nov 2020
    Posts
    10
    Quote Originally Posted by ghettoboyd View Post
    enth ester lasts 2 weeks to dissipate so hope that helps...
    I did my research before taking and actually made an excel chart using an 8 and 10 day half life for Enan. At this point I should have roughly 40mg left in my system with a 10 day half life, just hoping my body can resume making test ASAP!

  8. #8
    Join Date
    Apr 2008
    Location
    dont ask for a source thx
    Posts
    9,050
    Blog Entries
    3
    Quote Originally Posted by Newoldschool1 View Post
    I did my research before taking and actually made an excel chart using an 8 and 10 day half life for Enan. At this point I should have roughly 40mg left in my system with a 10 day half life, just hoping my body can resume making test ASAP!
    Your good dude imho, you only took 2 shots your hardly suppressed just give it a couple of weeks...

  9. #9
    Join Date
    Apr 2008
    Location
    dont ask for a source thx
    Posts
    9,050
    Blog Entries
    3
    No pct is needed either imho

  10. #10
    Hughinn is offline Banned
    Join Date
    Sep 2020
    Posts
    868
    Not trying to be dick or anything.

    But it sounds like you've got some unrelated issues. You're probably a depression prone person to begin with. That amount of gear couldn't possibly be having that effect on you that fast.

    It's in your head. The first thing anyone will tell you about steroids is that come with side effects. But you didn't take enough.

    You might need some Prozac or something. I don't think your issues are because of the gear.

  11. #11
    XnavyHMCS is online now Member
    Join Date
    Apr 2018
    Posts
    524
    Quote Originally Posted by Hughinn View Post
    Not trying to be dick or anything.

    But it sounds like you've got some unrelated issues. You're probably a depression prone person to begin with. That amount of gear couldn't possibly be having that effect on you that fast.

    It's in your head. The first thing anyone will tell you about steroids is that come with side effects. But you didn't take enough.

    You might need some Prozac or something. I don't think your issues are because of the gear.

    Ditto...
    SampsonandDelilah likes this.

  12. #12
    jstone is offline Knowledgeable Member
    Join Date
    Dec 2014
    Posts
    1,440
    dont mess with your hormones unless your committed and weigh all the risks. also your not going through withdrawals at all if you ever go through withdrawals you will pray you feel as good as you do now. wait it out you will be fine.
    XnavyHMCS likes this.

  13. #13
    bomb_r2's Avatar
    bomb_r2 is offline Associate Member
    Join Date
    Apr 2019
    Posts
    237
    Skin itching can be from laundry detergent, low magnesium, dry skin

    Shortness of breath is from increased red blood cells most likely . If you have thick blood u tell them its causing shortness of breath you'll go get a blood test then If its thick you'll most likely get 16oz taken out .

    I've had this done 6 times this year

    If your pee turns dark and your itchy call an ambulance because that's rhabdomyolysis. My piss was like dirty mop water and I couldn't move my arms or legs . And dont sing " were half way there " if your gf is dragging you by your arms and you're in front of the kitchen .

    Sent from my SM-A205U using Tapatalk
    Newoldschool1 likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •